Siberian Mathematical Journal

, Volume 28, Issue 6, pp 928–936 | Cite as

An analogue of Andrunakievich's lemma for Jordan algebras

  • Yu. A. Medvedev


Jordan Algebra 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. P. Shestakov, “Absolute zero divisors and radicals of finitely generated alternative algebras,” Algebra Logika,15, No. 5, 585–602 (1976).Google Scholar
  2. 2.
    I. R. Hentzel and M. Slater, “On the Andrunakievich lemma for alternative rings,” J. Algebra,27, 243–256 (1973).Google Scholar
  3. 3.
    S. V. Pchelintsev, “On metaideals of alternative algebras,” Sib. Mat. Zh.,24, No. 3, 142–148 (1983).Google Scholar
  4. 4.
    K. A. Zhevlakov, “On radical ideals of an alternative ring,” Algebra Logika,4, No. 4, 87–102 (1965).Google Scholar
  5. 5.
    V. G. Skosyrskii, “Jordan algebras with the minimality condition for two-sided ideals,” Preprint, Inst. Mat., Siberian Branch, Acad. Sci. USSR, Novosibirsk (1981).Google Scholar
  6. 6.
    V. A. Andrunakievich (ed.), The Dniester Notebook. Unsolved Problems in the Theory of Rings and Modules [in Russian], 3rd ed., Akad. Nauk SSSR, Sib. Otd., Inst. Mat., Novosibirsk (1982).Google Scholar
  7. 7.
    S. V. Pchelintsev, “Absolute zero divisors of special Jordan algebras,” Algebra Logika,21, No. 6, 706–720 (1982).Google Scholar
  8. 8.
    Yu. A. Medvedev and E. I. Zelmanov, “Solvable Jordan algebras,” Commun. Algebra,13, No. 6, 1389–1414 (1985).Google Scholar
  9. 9.
    E. I. Zel'manov and V. G. Skosyrskii, “Special Jordan nil-algebras of bounded index,” Algebra Logika,22, No. 6, 626–635 (1983).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • Yu. A. Medvedev

There are no affiliations available

Personalised recommendations